# SDR UIEA2018030600331

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,104 hours, 19,587 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G2238R
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW HAS A BUBBLE.  REMOVED AND REPLACED THE L1 WINDOW IAW AMM 56-11-01-004-039.  OPS CHECKED NORMAL.
